On two combinatorial identities

Leonard Carlitz; Josef Kaucký; Jaromír Vosmanský

Mathematica Slovaca (1982)

  • Volume: 32, Issue: 3, page 297-300
  • ISSN: 0139-9918

How to cite


Carlitz, Leonard, Kaucký, Josef, and Vosmanský, Jaromír. "On two combinatorial identities." Mathematica Slovaca 32.3 (1982): 297-300. <http://eudml.org/doc/31640>.

author = {Carlitz, Leonard, Kaucký, Josef, Vosmanský, Jaromír},
journal = {Mathematica Slovaca},
keywords = {binomial coefficients; Bessel functions; Dixon equality},
language = {eng},
number = {3},
pages = {297-300},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {On two combinatorial identities},
url = {http://eudml.org/doc/31640},
volume = {32},
year = {1982},

AU - Carlitz, Leonard
AU - Kaucký, Josef
AU - Vosmanský, Jaromír
TI - On two combinatorial identities
JO - Mathematica Slovaca
PY - 1982
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 32
IS - 3
SP - 297
EP - 300
LA - eng
KW - binomial coefficients; Bessel functions; Dixon equality
UR - http://eudml.org/doc/31640
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.